# SDR YENA2025032400303

- Difficulty date: March 21, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N517JB
- Make and model: Airbus A320-232
- Aircraft serial: 01327
- Aircraft time: 88,086 hours, 32,874 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Malfunctioned
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#595, HPN-MCO. (AIRCRAFT DIVERTED TO JFK) 'UPON CLIMBOUT FROM HPN ND GEAR RETRACTION, WE RECEIVED THE ECAM L/G DOORS NOT CLOSED. WE COMPLIED WITH THE ECAM PROCEDURES AND QRH PROCEDURES, BY CLIMB THE GEAR AND DID NOT CORRECT THE ISSUE; REF L/P'S 4224961-2 (REMOVED AND REPLACED GREEN HYDRAULIC PUMP (EDP) IAW AMM 29-11-51. OPS CHECK REQUIRED REF LP 4224963, ITEM 1 (PERFORMED LEAK CHECK OF ENG 1 EDP AND CASE DRAIN FILTER IAW AMM 29-11-43 AND OF OPS CHK OF ENG #1 EDP PER AMM 29-11-51 OPS AND LEAK CHECK GOOD).), (PERFORMED LEAK CHK OF ENG 1 EDP + CASE DRAIN FILTER IAW AMM 29-11-43 AND OF OPS CHK OF ENG #1 EDP PER AMM 29-11-51 OPS AND LEAK CHK GOOD) AND  2.  INSTALLED LH MLG DOOR ACTUATOR AND BOTH FLEX LINES TO ACTUATOR IAW AMM 32-31-35 + 32-31-38. (REF L/P 4224967 ITEM 2 (FLEX LINE S SWIVEL JOINT INSTALLED IAW AMM 32-31-38.(REF L/P 4224968 ITEM 2 FOR OPS/ LEAK CHK)) FOR FLEX LINE SWIVEL JOINT PARTS TRANSACTION. REF L/P 4224968 ITEM 1 OPS CHECKS,)), 4224964-1 (R/R OF NO. 1 EMG CASE DRAIN FILTER + H/P FILTER OF GREEN HYD SYS IAW AMM 29-11-43 +29-11-45, (LEAK CHK REQ'O REF L/P 4224963 ITEM 2)) AND 2 (R/R GREEN HYD LP FILTER REF AMM 29-11-44. LEAK CHK REQ REF LP 4224964-1), 4224965-1 AND  2 (PERFORMED HFEC INSPECTION ON AFT LUG FACE BLENDED AREA IAW NTM MANUEL 51-10-08-250-803-A01 NO DEFECTS FOUND), 4224966-1 (PERFORMED LEAK CHK OF GREEN HYD SYS LP FILTER ASSY PER AMM 29-11-44. LEAK CHK GOOD.) AND  2, 4224967-2, 4224968-1 (PERFORMED OPS CHK OF MLG DOOR (WITH FALSE TARGET PER AMM 32-31-00-710-002-A AND MLG DOORS OPEN/CLOSE CYCLE PER AMM 32-12-00-010-001. ALL CHKS GOOD.) AND  2 FOR CORRECTIVE ACTIONS. ALL CHECKS GOOD.
